# SDR SIMA200307907

- Difficulty date: February 21, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 14525381003
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING AN IMBV INSPECTION, LEFT CARGO FLOOR DOUBLER FROM STATION 65 TO 68 CORRODED.  REMOVED AND INSTALLED CARGO FLOOR DOUBLER FROM STATION 65 TO 68 IAW EMB SRM 51-40-02.  (M)
